# SDR 20001107SH030

- Difficulty date: September 7, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- Engine: Lyc LTS101650B1
- Engine time: 5,317 hours, 10,359 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 430167601
- Part serial: 1ZM02559
- Condition: Malfunctioned
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD ASSY HAD IMPROPER NOZZLE SPRAY PATTERN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
